# SDR ASAA12511186

- Difficulty date: March 4, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,520 hours, 3,486 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 332A239021
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N2471001 FOUND LOUVER MISSING ON RT COWL THERMAL ANTI ICE DUCT.  ON DEFERRAL.  REMOVED AND REPLACED COWL THERMAL ANTI ICE DUCT PER CMM 71 11 22.
